# SDR SWAA2023081780789

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE HORIZONAL STABILIZER ACCESS PANEL 331B #5 RIB CRACKED COUNTING FROM I/B TO O/B<[01] REMOVED AND REPLACED LEFT HORIZONTAL STAB LEADING EDGE PANEL 331B RIB # 5 CHORD REF SRM 51-40-02;[02] VERIFIED STEP # 6
